# SDR DLM11011004

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 40,580 hours, 4,580 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 60060812
- Part serial: FEB910485
- Condition: Failed
- Location: Antiskid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 TIRE BLOWN ON LANDING.  REPLACED NR 10 ANTISKID TRANSDUCER.
